# SDR CALA2025110210813

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 76,113 hours, 28,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT HANGING, ROW 25 SECURED CEILING LIGHT ASSY AT ROW. 25. OK TO CONTINUE..
